# SDR UPS07849788

- Difficulty date: April 24, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESS BULKHEAD CRACKED AT STA 1766 L10L, LBL 25 AND LBL 35.  CUT OUT DAMAGED AREA AT STA 1766 LBL 25 AND LBL 35 IAW SRM 53-2-5 FIG 14A.  FABRICATED AND INSTALLED REPAIR FILLERS, AND DOUBLERS AT STA 1766 LBL 25 AND LBL 35 IAW SRM 53-2-5 FIG 14, AND TR 53-194.  THIS REPAIR REQUIRES DAMAGE TOLERENCE INSP WITH INITIAL AT 4,000 LANDINGS & REPETITVE INSP AT EVERY 4000 LANDINGS THERE AFTER PER TR 53-194.
